# SDR SWAA2024103040953

- Difficulty date: September 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CONNECTOR OF THE OVERWING SCAPE LOCATED BTW STA 747 TO STA 767 AND BTW STR 21L TO STR 22L AT AFT CARGO COMPARTMENT 2024-593054<[01] REPLACED CONNECTOR OF THE OVERWING SCAPE LOCATED BTW STA 747 TO STA 767 AND BTW STR 21L TO STR 22L AT AFT CARGO COMPARTMENT IAW B737-700 SWPM 20-61-28 AND WDM 33-51-13 AND AMM 33-51-00-720-801 TEST IS OK SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED CONNECTOR OF THE OVERWING SCAPE LOCATED BTW STA 747 TO STA 767 AND BTW STR 21L TO STR 22L AT AFT CARGO COMPARTMENT IAW B737-700 SWPM 20-61-28 AND WDM 33-51-13 AND AMM 33-51-00-720-801 TEST IS OK SEE INDIVIDUAL SIGN OFF BELOW
